# SDR USAA010472

- Difficulty date: April 27, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 33,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB WITH 5 CRACKS, TWO .250 INCH, TWO .150 INCH AND ONE .100 INCH, BS 178, WL 195, 198, 201.5, 206.6; LBL 5 TO RBL 7.  DAMAGE CUTOUT, REPAIR DOUBLER INSTALLED PER EO 5300V153 AND EA 69566.  (M)
